Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 10
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Latif, Abdul and Luc, Dinh The 2014. A General Fixed Point Theorem for Multivalued Mappings That Are Not Necessarily Contractions and Applications. Abstract and Applied Analysis, Vol. 2014, p. 1.


    Wu, Hsien-Chung 2014. Fixed point theorems for the functions having monotone property or comparable property in the product spaces. Fixed Point Theory and Applications, Vol. 2014, Issue. 1, p. 230.


    Wu, Hsien-Chung 2014. Coincidence point and common fixed point theorems in the product spaces of mixed-monotonically complete quasi-ordered metric spaces and their applications to the systems of integral equations and ordinary differential equations. Journal of Inequalities and Applications, Vol. 2014, Issue. 1, p. 518.


    Kutbi, Marwan A 2013. f-Contractive multivalued maps and coincidence points. Journal of Inequalities and Applications, Vol. 2013, Issue. 1, p. 141.


    Kutbi, Marwan Amin and Sintunavarat, Wutiphol 2013. The Existence of Fixed Point Theorems via -Distance and -Admissible Mappings and Applications. Abstract and Applied Analysis, Vol. 2013, p. 1.


    Latif, Abdul and Luc, Dinh 2013. Variational relation problems: existence of solutions and fixed points of contraction mappings. Fixed Point Theory and Applications, Vol. 2013, Issue. 1, p. 315.


    Vahidi, J Latif, A and Eslamian, M 2013. New iterative scheme with strict pseudo-contractions and multivalued nonexpansive mappings for fixed point problems and variational inequality problems. Fixed Point Theory and Applications, Vol. 2013, Issue. 1, p. 213.


    Al-Mezel, Saleh 2011. Common fixed points and best approximations in locally convex spaces. Fixed Point Theory and Applications, Vol. 2011, Issue. 1, p. 99.


    Khan, Abdul Rahim and Hussain, Nawab 2004. Random Coincidence Point Theorem in Fréchet Spaces with Applications. Stochastic Analysis and Applications, Vol. 22, Issue. 1, p. 155.


    Shahzad, Naseer and Latif, Abdul 2000. A Random Coincidence Point Theorem. Journal of Mathematical Analysis and Applications, Vol. 245, Issue. 2, p. 633.


    ×
  • Bulletin of the Australian Mathematical Society, Volume 59, Issue 1
  • February 1999, pp. 111-117

Some results on coincidence points

  • Abdul Latif (a1) and Ian Tweddle (a2)
  • DOI: http://dx.doi.org/10.1017/S0004972700032652
  • Published online: 01 April 2009
Abstract

In this paper we prove some coincidence point theorems for nonself single-valued and multivalued maps satisfying a nonexpansive condition. These extend fixed point theorems for multivalued maps of a number of authors.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Some results on coincidence points
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Some results on coincidence points
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Some results on coincidence points
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]N.A. Assad and W.A. Kirk , ‘Fixed point theorems for set-valued mappings of contractive type’, Pacific J. Math. 43 (1972), 553562.

[6]S. Itoh and W. Takahashi , ‘Single-valued mappings, multivalued mappings and fixed point theorems’, J. Math. Anal. Appl. 59 (1977), 514521.

[7]G. Jungck , ‘Commuting mappings and fixed points’, Amer. Math. Monthly 83 (1976), 261263.

[9]E. Lami Dozo , ‘Multivalued nonexpansive mappings and Opial's condition’, Proc. Amer. Math. Soc. 38 (1973), 286292.

[11]T.C. Lim , ‘A fixed point theorem for multivalued nonexpansive mapping in a uniformly convex Banach space’, Bull. Amer. Math. Soc. 80 (1974), 11231126.

[12]J.T. Markin , ‘A fixed point theorem for set-valued mappings’, Bull. Amer. Math. Soc. 74 (1968), 639640.

[14]C. Martinez-Yanez , ‘A remark on weakly inward contractions’, Nonlinear Anal. 16 (1991), 847848.

[15]S.B. Nadler , ‘Multivalued contraction mappings’, Pacific J. Math. 30 (1969), 475488.

[16]Z. Opial , ‘Weak convergence of the sequence of successive approximations for nonexpansive mappings’, Bull. Amer. Math. Soc. 73 (1967), 591597.

[18]S. Reich , ‘Approximate selection, best approximation, fixed points and invariant sets’, J. Math. Anal. Appl. 62 (1978), 104113.

[19]R.E. Smithson , ‘Fixed points for contractive multifunctions’, Proc. Amer. Math. Soc. 27 (1971), 192194.

[20]K. Yanagi , ‘On some fixed point theorems for multivalued mappings’, Pacific J. Math. 87 (1980), 233240.

[21]H-W. Yi and Y-C. Zhao , ‘Fixed point theorems for weakly inward multivalued mappings and their randomizations’, J. Math. Anal. Appl. 183 (1994), 613619.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the Australian Mathematical Society
  • ISSN: 0004-9727
  • EISSN: 1755-1633
  • URL: /core/journals/bulletin-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax